# SDR UALA2013070904794

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 40,800 hours, 16,916 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 301
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER RESETTING CIRCUIT BREAKER  TO CLEAR NR 1 ELAC PITCH FAULT,  MESSAGE RETURNED.  I  REPLACED THE NR 1 ELAC IAW MM, SYS OK.  CAT III TESTED OK IAW MM.  SYS OK, ACFT IS FULL AUTOLAND CAPABLE.
